Partial differential equations with non-Euclidean geometries
Herbert Koch
Discrete & Continuous Dynamical Systems - S 2008, 1(3): 481-504 doi: 10.3934/dcdss.2008.1.481
Coifman and Weiss initiated the study of singular integral operators on spaces of homogeneous type. We study partial differential equations with a non-Euclidean geometry and we obtain weighted estimates using the theory of Muckenhoupt weights on related spaces of homogeneous type. Examples include squares of vector fields, elliptic operators with a drift and the Oseen operator.
keywords: Muckenhoupt weights. spaces of homogeneous type Oseen operator

Year of publication

Related Authors

Related Keywords

[Back to Top]